# SDR SWAA2022080130949

- Difficulty date: July 5, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 59,296 hours, 35,349 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING WINDSCREEN LT SIDE SHIELD FLIGHTLIGHTS AT FWD GALLEY AREA (2 EA) 2022-373007 / [01] INSTALLED WINDSCREEN LT SIDE SHIELD FLASHLIGHTS AT FWD GALLEY AREA (2 EA) I.A.W CMM ASTRONICS 25-60-02 REV.10 PAGE 7001 ASSEMBLY STEP 2.(B)(2);[02] TASK CARD COMPLETED
